Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A new proof of Weierstrass's theorem concerning the factorization of a power series


Author: Gilbert Ames Bliss
Journal: Bull. Amer. Math. Soc. 16 (1910), 356-359
DOI: https://doi.org/10.1090/S0002-9904-1910-01912-1
Work cited by: Bull. Amer. Math. Soc., Volume 17, Number 3 (1910), 116--120
MathSciNet review: 1558920
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1910-01912-1